# SDR TIMA201000002

- Difficulty date: January 14, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- Aircraft time: 30,518 hours, 43,981 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 50910275691
- Condition: Open
- Location: Engine
- Part time: 30,518 hours, 43,981 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

COWL OPENED AFTER TAKEOFF.  PILOT STATED THAT HE LATCHED THE COWL, BUT THERE IS NO WAY TO VISUALLY CONFIRM THAT THE LATCHES WERE CONNECTED.  COWL WAS SUBSTANTIALLY DAMAGED BY BUFFETING.
